Table of Contents


Nordine Bounader, Abdellatif Chahbi, Samir Kabbaj
Application of Selberg type inequalities in Hilbert C*-modules
J. Math. Comput. Sci., 3 (2013), 379-388
PDF

Manish Jain, Naresh Kumar, Sanjay Kumar, Neetu Gupta
Coupled fixed point theorem for weak compatible mappings in Menger spaces
J. Math. Comput. Sci., 3 (2013), 389-400
PDF

Raheam A Mansor Al-Saphory, Mohammed A Al-Joubory, Mahmood K Jasim
Regional strategic sensors characterizations
J. Math. Comput. Sci., 3 (2013), 401-418
PDF

V. Yegnanarayanan, G.K Umamaheswari
On Rolf Nevanlinna Prize Winners collaboration graph - III
J. Math. Comput. Sci., 3 (2013), 419-455
PDF

H.M. El-Hawary, K.A. El-Shami
Quintic C1-spline Collocation methods for neutral delay differential equations
J. Math. Comput. Sci., 3 (2013), 456-465
PDF

Effanga Okon Effanga, Uwe Etim Edeke
A mathematical model for constructing magic squares
J. Math. Comput. Sci., 3 (2013), 466-481
PDF

A. Nagoor Gani, S. Maheswari
Integrated profit oriented supply chain of perfect quality items with multiple imprecise goals in an uncertain environment
J. Math. Comput. Sci., 3 (2013), 482-504
PDF

Xuewen Xia, Ting Dai
Some questions of a class of the time sries model base on Haar wavelet
J. Math. Comput. Sci., 3 (2013), 505-512
PDF

Mohamed A. Ramadan, Mokhtar A. Abdel Naby, Ahmed M. E. Bayoumi
Finite iterative algorithm for solving the generalized coupled Sylvester – conjugate matrix equations
J. Math. Comput. Sci., 3 (2013), 513-536
PDF

Effanga Okon Effanga, Ayeni Omini Abam
An orthogonal projection algorithm for solving quadratic programming problems
J. Math. Comput. Sci., 3 (2013), 537-553
PDF

S R Swamy
Some subordination properties of multivalent functions defined by certain linear operators
J. Math. Comput. Sci., 3 (2013), 554-568
PDF

Chen Li, Fan Zhong Guang
The study of Ray-Knight compactification on transfer function
J. Math. Comput. Sci., 3 (2013), 569-576
PDF

Hong Zhou, Josiah Pickett, Aurelia Minut
Laser-induced temperature rise in a composite sandwich structure
J. Math. Comput. Sci., 3 (2013), 577-593
PDF

Mobin Ahmad, Sheeba Rizvi
Semi-invariant submanifolds of Kenmotsu manifold with generalized almost r-contact structure admitting semi- symmetric semi -metric connection
J. Math. Comput. Sci., 3 (2013), 594-606
PDF

Ibrahim Yusuf, Bashir Yusuf, Saminu I. Bala
Availability and cost analysis of a deteriorating system
J. Math. Comput. Sci., 3 (2013), 607-618
PDF

S. Krishnamoorthy, B.K.N. Muthugobal
On sums of conjugate secondary range hermitian matrices
J. Math. Comput. Sci., 3 (2013), 619-630
PDF

Fengxin Chen
Fully-discrete H1-Galerkin mixed finite element method for pseudo-parabolic integro-differential equations
J. Math. Comput. Sci., 3 (2013), 631-640
PDF

Niovi Kehayopulu
On fuzzy ordered semigroups
J. Math. Comput. Sci., 3 (2013), 641-654
PDF

Chokri Chniti
Numerical approximations of Fredholm integral equations with Abel kernel using Legendre and Chebychev polynomials
J. Math. Comput. Sci., 3 (2013), 655-667
PDF

Shuker Mahmood Al-Salem
Generation the regular pictures and irregular pictures from the sound by using effect matrix E(R,pn,qn)
J. Math. Comput. Sci., 3 (2013), 668-693
PDF

S. N. Daoud, A. Elsonbaty
Complexity of star (m, n)-gon and other related graphs
J. Math. Comput. Sci., 3 (2013), 694-707
PDF

Yongchan Kim
Maps and fuzzy connections
J. Math. Comput. Sci., 3 (2013), 708-719
PDF

Djibril Ndiaye
Contribution on the existence of solutions of coupled FBSDEs with monotone coefficients
J. Math. Comput. Sci., 3 (2013), 720-735
PDF



 

Copyright ©2022 JMCS